# SDR HNAA2024122401244

- Difficulty date: November 27, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 41,904 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F012133 LH OMEGA BEAM SIDE WALL CRACKED AT FR31.  PERFORMED REPAIR OF CRACK ON LH OMEGA BEAM SIDE WALL AT FR31 IAW ETD2024-145-032466 AND EO1-53-24-0728.
